# SDR FDEA201404020632

- Difficulty date: April 2, 2014
- Submitted: April 15, 2014
- Operation: Air carrier
- Aircraft: N612FE
- Make and model: Doug MD-11F
- Aircraft serial: 48605
- Aircraft time: 68,250 hours, 16,002 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA7795503
- Condition: Corroded
- Location: Bs 1561
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK BS 1561 LBL 27.5 SEAT TRACK FOUND WITH CORROSION.  REPAIRED IAW SRM 53-00-52 FIGURE 201 REPAIR 1 REVISION 55.
